# SDR HEEA063052

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Rescue Light
- Part number: ACR4F
- Condition: Intermittent
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESCUE LIGHT INTERMITTENT.
